MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW NEXTSTEP RETROGRADE REPLACEMENT HUB SET; KIT, REPAIR, CATHETER, HEMODI

ARROW INTERNATIONAL LLC ARROW NEXTSTEP RETROGRADE REPLACEMENT HUB SET; KIT, REPAIR, CATHETER, HEMODI
Catalog Number NRH-15232
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "the luer hub/fitting was crack during used on the patient." the user switched to a new set.No patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one hemodialysis connector assembly for evaluation.Signs of use were observed on the returned device.Visual inspection of the connector revealed the arterial (red) luer hubs was cracked at the threads.This damage is consistent with repeated overtightening of the hub during use.A lab inventory syringe filled with water was attached to both extension lines and flushed.Water was observed leaking out of the crack on the arterial luer hub's threads.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "repeated over tightening of bloodlines, syringes and caps will reduce connector life and could lead to potential connector failure".The report of a cracked luer hub was confirmed through complaint investigation.Visual analysis revealed that the arterial luer hub contained a crack and signs of scratches on the threads.The appearance of the damage is consistent with overtightening or repeated tightening of the hubs.Functional testing revealed that water leaked from the cracks when flushing.A device history record review was performed, and no relevant findings were identified.Based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW NEXTSTEP RETROGRADE REPLACEMENT HUB SET
Common Device Name
KIT, REPAIR, CATHETER, HEMODI
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19219837
Report Number9680794-2024-00353
Device Sequence Number8106004
Product Code NFK
UDI-Device Identifier00801902096807
UDI-Public00801902096807
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/31/2024
Device Catalogue NumberNRH-15232
Device Lot Number13F21L0190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer05/05/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown